# SDR ASAA2024020947794

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 35,609 hours, 11,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD GALLEY WHITE LIGHT FLASHING. DOES NOT RESPOND TO LIGHTING CONTROL. GROUNDED - YES. RESET POWER FOR EMERGENCY EXIT LIGHT IN AFT GALLEY PER FIM 33-50-801. LIGHT EXTINGUISHED.
